# SDR ASAA2022102640499

- Difficulty date: October 26, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 57,542 hours, 16,985 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER AFT EXIT SIGN IS INOP. GROUNDED - YES. REPAIRED WIRES W4142-0412-20 AND W4142-0452-20 IAW B737-800 WDM 33-51-22 AND BSWPM 20-30-12.OPERATIONAL TEST OF R2 LOWER EXIT SIGN CHECK GOOD.
